# SDR COMA0260673

- Difficulty date: November 27, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N978CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7158
- Aircraft time: 13,777 hours, 13,810 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector Switch
- Part number: 7805013
- Part serial: 252A
- Condition: Malfunctioned
- Location: Inst Panel
- Part time: 9,936 hours, 10,023 cycles
- Stage of operation: TX
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5895 FLAPS FAILED AT 20 DEGREES.REPLACED FLAP CONTROL LEVER.
